# SDR USAA2009072891943

- Difficulty date: July 14, 2009
- Submitted: July 28, 2009
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- Aircraft time: 50,147 hours, 34,904 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - MAJOR REPAIR - CRACKS IN FLOORBEAM WEB BETWEEN BS 707 TO BS 711, LBL 07.  REPAIRED FLOORBEAM WEB BETWEEN BS 707 TO BS 711, LBL 07 IAW US AIRWAYS EA 101295.
